# SDR UALA2011072903900

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 61,428 hours, 22,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 1400 BETWEEN S30 AND S29 DOUBLER CORRODED.  MAJOR REPAIR ACCOMPLISHED: REPAIRED FUSELAGE SKIN REPAIR BETWEEN BS 1384 -1411 AND STRINGER 28L AND 29R AND BUTT SPLICE STRAP IAW EA PD 57-53-164 AND UA EVA 81149 WITHOUT DEVIATION.  THIS IS CONSIDERED A PERMANENT REPAIR.
